# SDR VTZA95157

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retraction Jack
- Part number: AIR864960
- Condition: Failure
- Location: Rt Main Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/TYS - FLIGHT 6353 - DURING CLIMBOUT AT 0730 ON 5 MAY 95, RETURNED TO IAD DUE TO RT MAIN GEAR INTRANSIT LIGHT REMAINING ILLUMINATED AFTER GEAR SELECTED UP AND LOCKED.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RT MAIN GEAR RETRACTION JACK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
